On the shape of limit cycles that bifurcate from Hamiltonian centers

Hector Giacomini, Jaume Llibre, Mireille Viano

Research output: Contribution to journalArticleResearchpeer-review

44 Citations (Scopus)

Abstract

A method for computing analytically the global shape of the bifurcated limit cycles from an analytic Hamiltonian center when it is perturbed by an arbitrary analytic vector field is derived. The theorem on which this method is based is demonstrated.
Original languageEnglish
Pages (from-to)523-537
JournalNonlinear Analysis, Theory, Methods and Applications
Volume41
DOIs
Publication statusPublished - 1 Jan 2000

Fingerprint Dive into the research topics of 'On the shape of limit cycles that bifurcate from Hamiltonian centers'. Together they form a unique fingerprint.

Cite this